# SDR DALA2023011100225

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,641 hours, 8,742 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN , APPROXIMATELY 22 KTS NWS BECAME UNRESPONSIVE, A FEW SECONDS LATER RECEIVED ECAM WHEEL N/W STRG FAULT. SYSTEM RESET AND OCCURRED A SECOND TIME. COMPLIED WITH QRH AND RESET AFTER SECOND RESET. TAXI IN TO GATE OCCURED WITHOUT FURTHER FAULTS. 2ND FAULT OCCURRED RIGHT AT 10 KTS.   PERFORMED OPS CHECKS AFTER BSCU 1 AND 2 RESET PERFORMED IAW AMM 32-51, NO FAULTS FOUND. OPS CHECKED NORMAL.
